MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18760
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, both cuff's of the endotracheal tube were not inflating.There was no reported patient outcome.
 
Additional Manufacturer Narrative
D10 concomitant product: 18775 -18775 7.5mm taperguard tracheal tubex10, lot#23a1032jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the cuff presented a small cut.Functionally, an inflation/deflation test was performed.Air was applied to the cuff usi ng a syringe, and it was observed that the cuff deflated after a few seconds.It was reported that both cuffs of the endotracheal tubes were not inflating.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19248146
Report Number2936999-2024-00715
Device Sequence Number6397001
Product Code BTR
UDI-Device Identifier80884522007572
UDI-Public80884522007572
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18760
Device Catalogue Number18760
Device Lot Number22F0189JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown